| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There are no other complaints for the reported lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported following the intraocular lens (iol) implant procedure, the patient experienced blurry vison.The iol was exchanged in a secondary procedure.Clinical reason for explant was mechanical complication of intraocular lens.Additional information has been requested.